# SDR ASAA2016022315782

- Difficulty date: February 23, 2016
- Submitted: March 9, 2016
- Operation: Air carrier
- Aircraft: N319AS
- Make and model: Boeing 737990
- Aircraft serial: 33679
- Aircraft time: 46,130 hours, 17,707 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A8127U12
- Condition: Corroded
- Location: Bs 767-792
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RT SHIELD AT BS 767-792 BETWEEN STR 25-26R CORRODED.  ACFT GROUNDED. R & R AFT PIT RT SHIELD AT BS 767-792 BETWEEN STR 25-26R IAW SRM 51-40-02 AND BAC DWG 146A0081, REV A ORIGINAL THICKNESS IS .050, REMAINING .040, REMOVED .010. FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A, DOT REMOVED.
